# SDR VNAA20251015082

- Difficulty date: October 17, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334253
- Condition: Corroded
- Location: Zone 100
- Part time: 48,302 hours, 37,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND TO BE OUT OF LIMITS ON LBL 9.00 [FS581.00] TO [FS677.00] REUIRES REPLACMENT.   REPLACED SEAT TRACK LBL 9,00 FS581.00 TO FS677.00 (P/N SH670-33425-3) IAW CRJ 700 AMM 53-00-49-400-801-A01
